Results 1 to 8 of 8
Like Tree2Likes
  • 1 Post By The Deadlifting Dog
  • 1 Post By < <Samson> >

Thread: Could my anabolic steroid use have caused severe ulcerative colitis?

  1. #1
    acoddo's Avatar
    acoddo is offline New Member
    Join Date
    Oct 2017
    Posts
    31

    Could my anabolic steroid use have caused severe ulcerative colitis?

    I have been in the hospital for several days. I was diagnosed with severe ulcerative colitis, my entire colon has been bleeding for over a month, causing me to poop 5-10 times a day with blood. I've lost 10 pounds in a month. I Did my first test cycle last march, and again at the end of the year into the beginning of this year, with some other compounds like mast and primo. Is it possible that anabolic steroids could have caused my ulcerative colitis to come out of remission but worse like this? I was diagnosed with mild ulcerative colitis over 2 years ago for the first time, and it went away COMPLETELY until this year. If anyone has any insight I would greatly appreciate. This may not be the right area to post but I'm desperate

    Sent from my SM-G975U using Tapatalk

  2. #2
    Join Date
    Sep 2012
    Posts
    4,611
    I know nothing about this but I wish you well.
    < <Samson> > likes this.

  3. #3
    Cylon357's Avatar
    Cylon357 is online now Nice Guy Cy
    Join Date
    Nov 2018
    Location
    Florida
    Posts
    2,440
    Blog Entries
    1
    Are you eating more while on cycle? It doesn't seem likely (though I am no doctor) that those compounds irritated the condition. Did you do bloodwork during or after your cycles? Were you running an AI? Estrogen has a positive impact on the immune system, so tanking it would be less than ideal. Just my quick thoughts...

  4. #4
    acoddo's Avatar
    acoddo is offline New Member
    Join Date
    Oct 2017
    Posts
    31
    UC is an autoimmune disorder. I think its a combination all between stress, bottomed out test levels in the middle of PCT, covid vaccine #1 about 3 weeks ago, and when I arrived at the hospital the other day, I tested positive for covid! My immune system was under a lot of stres recently which may have caused it to flare up so severely. So I was just wondering if anabolics are known to cause auto immune disease flare ups as well or if they affect the immune system in a significant way. I started TRT about 3 weeks ago as well with 100mg cyp per week so I'm at least glad to not be dealing with those other bad PCT symptoms.

    Sent from my SM-G975U using Tapatalk

  5. #5
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,800
    Blog Entries
    2
    I’m definitely no MD, but you seem to know a bit about what you have going on.

    Roids in general weaken our immune system. How much does this impact you specifically? - oh man, no way to know

    But, the combo you mentioned can definitely reek havoc on your immune system + you have been already diagnosed with UC + you got hit with COVID

    Again - I’m no medical professional. . . But, I’d suggest dropping all roids at least until you get yourself better. You have just barely started TRT, otherwise I’d say stay on a little test.

    Man, I wish you nothing but luck!
    manveer1 likes this.

  6. #6
    Test Monsterone's Avatar
    Test Monsterone is online now Senior Member
    Join Date
    Jun 2018
    Posts
    1,973
    I have no clue about UC, but I'll give it a shot. Could be that because testosterone is immunosuppressive, once you got off, the immune system rebounded. Like you said, the combination of getting a strong immune reaction from the vaccine, coupled with the immune system's rebound from the cycle, and other factors, could have lead to this... anyway, hope you get better soon, and next time you run a cycle you'll be better prepared and you may be able to circumvent this (if it is even what caused it).

  7. #7
    tcw's Avatar
    tcw
    tcw is offline Senior Member
    Join Date
    Sep 2005
    Posts
    1,382
    UC is largely linked to digestion issues AND DIET. I have 2 friends who suffered from this. SOLUTION; no more NUTS and probiotics (Stress plays a Hugh role too).

    * LOOK up allergies related to diet...there's books written on the subject (and more than i could explain in one paragraph.

    There is a solution...and it has little to nothing to do with Testosterone ~

  8. #8
    acoddo's Avatar
    acoddo is offline New Member
    Join Date
    Oct 2017
    Posts
    31
    Diet certainly plays a role, but I'm not convinced its the root cause or even a major cause. There just isn't enough information out there about what causes autoimmune disease to strike and start attacking itself.Could my anabolic steroid use have caused severe ulcerative colitis?-screenshot_20210420-045008_google.jpgCould my anabolic steroid use have caused severe ulcerative colitis?-screenshot_20210420-044603_google.jpg

    Sent from my SM-G975U using Tapatalk

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •